# SDR SIMA20210324002

- Difficulty date: March 24, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 32,918 hours, 28,364 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA EMEREGNCY FLASHLIGHT BRACKET BROKEN MEL 2532 AUTH# 03-330M-C AML PAGE 4720750 ITEM 1-C/A-REMOVED AND REPLACED FWD FA EMERGENCY FLASHLIGHT ASSEMBLY IAW EMB140 AMM 33-50-16 OPERATIONAL CHECK GOOD. MEL RESTORED.
